A nonlocal boundary value problem in a doubly connected domain for
Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 63-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_1_a13,
author = {M. S. Salakhitdinov and A. K. Urinov},
title = {A nonlocal boundary value problem in a doubly connected domain for},
journal = {Doklady Akademii Nauk},
pages = {63--66},
year = {1988},
volume = {299},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a13/}
}
M. S. Salakhitdinov; A. K. Urinov. A nonlocal boundary value problem in a doubly connected domain for. Doklady Akademii Nauk, Tome 299 (1988) no. 1, pp. 63-66. http://geodesic.mathdoc.fr/item/DAN_1988_299_1_a13/